Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 256, NWS Amarillo, TX

August 16, 2021Carson County, Gray County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 16, 2021, 2:09 PM CDT for Carson County, Gray County, Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2021, 2:09 PM CDT (19:09 UTC)
Expired
Aug 16, 2021, 3:00 PM CDT
In force
51 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carson County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 53 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 2:37 PM CDTHAIL 11 Ene Kingsmill, TXSHERIFF REPORTED HAIL ALONG WITH HEAVY RAIN IN THE KINGSMILL AREA.
Aug 16, 2:58 PM CDTTSTM WND DMGWhite Deer, TXWIND FLIPPED OVER A LARGE AIR CONDITIONING UNIT MOUNTED ON THE ROOF OF WHITE DEER ELEMENTARY SCHOOL. TIME ESTIMATED FROM RADAR.
Aug 16, 3:03 PM CDTTSTM WND DMG8 S Kingsmill, TXLARGE TREE LIMBS 1 TO 3 INCHES IN DIAMETER WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
894 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WUUS54 KAMA 161909
SVRAMA
TXC065-179-162000-
/O.NEW.KAMA.SV.W.0256.210816T1909Z-210816T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
209 PM CDT Mon Aug 16 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Carson County in the Panhandle of Texas...
  Western Gray County in the Panhandle of Texas...

* Until 300 PM CDT.

* At 209 PM CDT, a severe thunderstorm was located 4 miles west of
  Pampa, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Pampa, Panhandle, White Deer, Skellytown and Kingsmill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3532 10143 3562 10122 3562 10090 3526 10091
TIME...MOT...LOC 1909Z 022DEG 15KT 3556 10105 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MJG
2 follow-up statements
131 
WWUS54 KAMA 161933
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
233 PM CDT Mon Aug 16 2021

TXC065-179-162000-
/O.CON.KAMA.SV.W.0256.000000T0000Z-210816T2000Z/
Carson TX-Gray TX-
233 PM CDT Mon Aug 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN CARSON AND WESTERN GRAY COUNTIES...

At 232 PM CDT, a severe thunderstorm was located over Kingsmill, or 9
miles southwest of Pampa, moving south at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Pampa, Panhandle, White Deer, Skellytown and Kingsmill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3532 10143 3562 10115 3562 10090 3526 10091
TIME...MOT...LOC 1932Z 022DEG 15KT 3547 10110 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MJG
573 
WWUS54 KAMA 161949
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
249 PM CDT Mon Aug 16 2021

TXC065-179-162000-
/O.CON.KAMA.SV.W.0256.000000T0000Z-210816T2000Z/
Carson TX-Gray TX-
249 PM CDT Mon Aug 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EAST CENTRAL CARSON AND WESTERN GRAY COUNTIES...

At 247 PM CDT, a severe thunderstorm was located 6 miles southeast of
White Deer, or 12 miles southwest of Pampa, moving south at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated. At 237 pm CDT quarter size hail was 
         reported 5 miles southwest of Pampa.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Pampa, Panhandle, White Deer and Kingsmill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3532 10143 3556 10116 3557 10090 3526 10091
TIME...MOT...LOC 1947Z 001DEG 13KT 3538 10107 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 1:53 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 16, 1:53 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
153 PM CDT Mon Aug 16 2021

.SHORT TERM...This Afternoon through Tomorrow Night...

A somewhat active Monday with the potential for locally heavy
rainfall, localized damaging winds, and perhaps some severe hail
continues through this evening. Additionally, an isolated brief
tornado cannot be completely ruled out.

This morning and the early afternoon saw convection initially
develop in the northeastern Panhandles and adjacent areas of
mainland Oklahoma ahead of a weak impulse in the northerly flow
aloft, leading to a radar estimated 4 inches of rainfall southwest
of Miami. This convection generated a slow westward moving outflow
boundary. Convergence along this boundary has helped to kick off
additional thunderstorms over the past several hours. In addition to
thunderstorms, current observations depict an upper wave moving
south toward the Panhandles over the KS/CO border. At the surface,
temperatures are generally in the 80s west of the outflow boundary
with dewpoints in the 60s. Latest SPC mesoanalysis suggests 1500-
2000 J/kg of MLCAPE is present along with PWAT values around 1.25",
above the 75th percentile for this time of year.

This afternoon and evening, expect thunderstorms to continue to fill
in as low level moisture continues to advect northward and the wave
approaches from the north. Generation will focus on two areas: 1)
along and east of the outflow boundary, which is currently located
along a Guymon-Borger-Clarendon line, and 2) In the southwestern
quadrant of the Texas Panhandle, where a robust cumulus field has
developed and where short term guidance suggests 700mb thetaE is
maximized. Convection should reach its zenith around 3-5pm when the
thetaE axis and the outflow boundary meet, roughly in the central
and south central TX Panhandle. As for hazards, flow aloft continues
to be anemic, which favors both slow storm motions and a general
lack of storm organization - 0-6km bulk shear values are around 5 to
10 knots. In concert with those PWAT values mentioned above, locally
heavy rainfall appears to be the primary threat, especially in any
urbanized areas that manage to see a thunderstorm. The weak shear
suggests the hail threat will be transitory and limited to instances
when outflow boundaries collide leading to localized stronger
updrafts. Finally, with DCAPE around 1000 J/kg, localized damaging
wind are a potential threat as well. Additionally, areas east of the
outflow boundary that manage to regain surface based instability
will have a very small but present tornado risk, as 0-500m helicity
in this area is around 50 m2/s2 due to the localized easterly
surface winds. Expect convection to push south of the area this
evening as the upper wave progresses southward.

Tomorrow, the upper trough looks to linger over a SE NM to SW OK
axis. At the surface, cyclonic flow over the central and northern
Rockies will promote lee surface troughing in E CO, allowing
southerly moist advection to continue, particularly into the SE TX
Panhandle. Much will depend on the location of the upper trough, but
should this linger a bit to the northwest of where operational
guidance now depicts in, any perturbations rotating around this
feature would likely generate thunderstorms in the southeastern
Panhandles. A small step upward in deep layer shear suggests a more
prominent hail risk to go along with the continued risk for damaging
winds.

Ferguson

&&

.LONG TERM....LONG TERM...Wednesday Through Sunday Night...Upper level trough
over the Pacific Northwest with a high pressure system just off the
east coast of the Carolinas.  The return flow from the Gulf of
Mexico tends to favor moisture more along the Mississippi River
Valley and surrounding areas.  Overall the models are trending
drier, with exception of the southeast Panhandles.  The NBM has
pretty much gone dry, which may be a bit of an overstep for that
southeast.  There is also the upper trough that will come into the
central CONUS on Thursday.  There is plenty of moisture with this
system, however it does suggest that southern CO/KS will be the
extent of where the moisture expands, as drier southwest flow will
be dry slotting the area.

Saturday, a weak high will start to strengthen over the southern
Gulf and that will allow moisture from the Gulf to be closer to the
southeast Panhandles.  By Sunday the high will strengthen and
amplify into a much broader dominate high, centered over the
Arkansas/Louisiana area.  This will certainly favor a drier
Panhandles scenario for the end of the forecast period.

Overall, the forecast looks to be mostly dry for the time being, but
there is certainly room for pops to come up if there is even the
slightest deviation with the approaching Pac NW trough, or the Gulf
moisture transport.

Weber

&&

.AVIATION...18Z TAFs...
Primary aviation concern is the prospect of thunder at all TAF
sites over the next 6 hours. A few storms are attempting to
develop near GUY currently, but the favored area for storm
generation will slowly shift to the west and south over the next
few hours. Have thus gone with a VCTS mention at this location. At
AMA, latest guidance and observations suggests a window later this
afternoon where thunderstorms may slide south over the terminal,
so have refined the ongoing TEMPO group. Farther west at DHT,
ongoing cloudiness suggests that this area may miss out on
thunderstorms, so have carried fair weather through the TAF.
Otherwise, expect generally some form of southerly winds over the
next 24 hours, with erratic changes should any thunderstorms
occur.

Ferguson

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                87  63  87  65  88 /  30  20   5   5   5
Beaver OK                  88  63  92  66  93 /  30  20  10   0   5
Boise City OK              88  59  90  62  90 /  20  10   5   0   0
Borger TX                  90  66  93  68  93 /  40  10   0   0   5
Boys Ranch TX              89  63  90  65  90 /  20  10   0   0   5
Canyon TX                  87  63  87  64  87 /  30  30  10   5   5
Clarendon TX               89  66  88  67  87 /  30  30  20   5  10
Dalhart TX                 87  59  88  60  89 /  30  10   5   0   5
Guymon OK                  89  62  92  65  93 /  30  10   5   0   0
Hereford TX                87  62  87  63  89 /  30  30  10   5   5
Lipscomb TX                87  65  90  66  90 /  40  20  10   5   5
Pampa TX                   88  64  88  65  88 /  40  20   5   0   5
Shamrock TX                89  66  90  66  88 /  30  30  20   5  10
Wellington TX              91  68  91  67  90 /  30  30  20  10  10

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

77/89/77
Hazardous weather outlook, Aug 16, 1:54 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
154 PM CDT Mon Aug 16 2021

OKZ001>003-TXZ001>020-317-170700-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
154 PM CDT Mon Aug 16 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms will be possible across the entire Texas and
Oklahoma Panhandles for the rest of the evening. Storms may be
strong to severe across the Panhandles with hail and damaging wind
gusts as the main threat. Localized flooding is possible due to
slow moving storms and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will continue to be possible in the southeast on
Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may become necessary today and tonight.

In the hours before

Special weather statement, Aug 16, 10:43 AM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1043 AM CDT Mon Aug 16 2021

TXZ004-161615-
Ochiltree TX-
1043 AM CDT Mon Aug 16 2021

...A strong thunderstorm will impact portions of northeastern
Ochiltree County through 1115 AM CDT...

At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm over
Perryton, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3631 10092 3649 10093 3649 10058 3622 10056
TIME...MOT...LOC 1542Z 268DEG 15KT 3641 10083

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MJG
Special weather statement, Aug 16, 12:57 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1257 PM CDT Mon Aug 16 2021

TXZ008-161830-
Hutchinson TX-
1257 PM CDT Mon Aug 16 2021

...A strong thunderstorm will impact portions of southeastern
Hutchinson County through 130 PM CDT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Borger, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Borger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3567 10138 3578 10141 3595 10109 3566 10109
TIME...MOT...LOC 1756Z 255DEG 9KT 3576 10133

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MJG
Special weather statement, Aug 16, 1:28 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
128 PM CDT Mon Aug 16 2021

TXZ006-011-161900-
Hartley TX-Oldham TX-
128 PM CDT Mon Aug 16 2021

...A strong thunderstorm will impact portions of eastern Oldham and
southeastern Hartley Counties through 200 PM CDT...

At 127 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Boys Ranch, or 18 miles north of Vega, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Channing and Boys Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3527 10229 3530 10262 3575 10240 3574 10217
      3553 10217
TIME...MOT...LOC 1827Z 203DEG 14KT 3551 10236

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MJG
Local storm report, Aug 16, 2:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
200 PM CDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND GST     5 NNW PAMPA             35.62N 101.00W
08/16/2021  M58 MPH          GRAY               TX   AWOS

            AWOS STATION KPPA PAMPA.

&&

APF
Local storm report, Aug 16, 2:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
203 PM CDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND GST     9 NNW PAMPA             35.66N 101.04W
08/16/2021  E60 MPH          ROBERTS            TX   PUBLIC

            SPOTTER ESTIMATES A 60 MPH GUST WITH TREES
            BENDING NEARLY 90 DEGREES.

&&

APF
Local storm report, Aug 16, 2:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
204 PM CDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND GST     9 NNW PAMPA             35.66N 101.04W
08/16/2021  E60 MPH          ROBERTS            TX   TRAINED SPOTTER

            CORRECTS REPORT SOURCE FROM PREVIOUS TSTM
            WND GST REPORT FROM 9 NNW PAMPA. SPOTTER
            ESTIMATES A 60 MPH GUST WITH TREES BENDING
            NEARLY 90 DEGREES.

&&

APF

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:21 AM CDTAreal Flood AdvisoryAMAGray, Roberts3 hr
Aug 16, 7:25 AM CDTSpecial Weather StatementAMARoberts35 min
Aug 16, 10:02 AM CDTAreal Flood AdvisoryAMALipscomb118 min
Aug 16, 10:43 AM CDTSpecial Weather StatementAMAOchiltree32 min
Aug 16, 12:39 PM CDTSevere Thunderstorm WarningAMARoberts66 min
Aug 16, 12:57 PM CDTSpecial Weather StatementAMAHutchinson33 min
Aug 16, 1:11 PM CDTTornado WarningAMARoberts34 min
Aug 16, 1:28 PM CDTSpecial Weather StatementAMAOldham32 min
Aug 16, 1:42 PM CDTSevere Thunderstorm WarningAMAGray, Roberts63 min
Aug 16, 1:54 PM CDTAreal Flood AdvisoryAMAGray39 min
Aug 16, 2:24 PM CDTSpecial Weather StatementAMAMoore36 min
Aug 16, 2:33 PM CDTFlash Flood WarningAMAGray, Roberts2 hr
Aug 16, 2:54 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Gray51 min
Aug 16, 3:18 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADonley, Gray57 min
Aug 16, 3:30 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson3 hr
Aug 16, 4:12 PM CDTSpecial Weather StatementAMADonley33 min
Aug 16, 4:24 PM CDTAreal Flood AdvisoryAMARandall3 hr
Aug 16, 4:29 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.